# SDR UPS97822602

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 576985921
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E VERTICAL ANGLE AT AFT OTBD CORNER OF SLOT HOUSING CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-3-0 AND DAC DWG 5769859.
